MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC FLAT CUT TALAR DOME SZ 4 INFINITY ADAPTIS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC FLAT CUT TALAR DOME SZ 4 INFINITY ADAPTIS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 33680034
Medical Device Problem Code Implant subsidence (4078)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 12/09/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported: "clinical study infinity¿ with adaptis¿ technology total ankle replacement follow-up (itar2): subject: (b)(6).Implant subsidence.Patient underwent surgery on (b)(6) 2024, ankle tibiotalar calcaneal arthrodesis placement custom cage, allograft ankle hardware removal to address implant subsidence documented.".
 
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
As reported: "clinical study infinity¿ with adaptis¿ technology total ankle replacement follow-up (itar2): (b)(4).Implant subsidence.Patient underwent surgery on (b)(6) 2024, ankle tibiotalar calcaneal arthrodesis placement custom cage, allograft ankle hardware removal to address implant subsidence documented.".
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidence were provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.Review of op.Report & other provided medical records were performed.Operative note and discharge summary was reviewed which confirms that there was no abnormality observed during or post surgery, everything went as planned, and there were no complications.The patient tolerated the procedure well and was sent to the recovery room in stable condition, and later patient was discharged after successful surgery.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If device is returned or any further information is provided, the investigation report will be reassessed.

Brand Name
FLAT CUT TALAR DOME SZ 4 INFINITY ADAPTIS
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key21100513
Report Number3010667733-2025-00013
Device Sequence Number21066557
Product Code HSN
UDI-Device Identifier00889797073080
UDI-Public00889797073080
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K191393
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number33680034
Device Lot Number1739353
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/10/2024
Supplement Date Received by Manufacturer03/03/2025
Initial Report FDA Received Date01/08/2025
Supplement Report FDA Received Date03/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexMale
Patient Weight100 KG